# SDR ASAA2023021241927

- Difficulty date: February 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 51,707 hours, 15,217 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Module
- Part number: 233A3201302
- Part serial: D03135
- Condition: Faulty
- Location: Flight Deck
- Part time: 48,166 hours, 14,199 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT. GROUNDED - YES. REPLACED P5-9 MODULE REF AMM 30-41-41 ACCOMPLISHED PITOT PROBE/AOA & TAT PROBE HEATER TEST REF AMM 30-31-00. OPS NORMAL.
